# SDR SWAA2019030530319

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 52,433 hours, 30,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 69390033
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE SPRING BROKEN.  R&R SPRING IAW AMM.
